# SDR SCNA99535

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, WHILE REPAIRING THE RIGHT SIDE OF THE FUSELAGE NEAR THE FORWARD LAV SERVICE PANEL THE STRINGER WAS FOUND TO BE DENTED BEYOND LIMITS PER SRM 53101.  REMOVED DENTED AREA FROM STRINGER AND FABRICATED STRINGER SPLICE FROM 7075 T6.  INSTALLED IAW B727 SRM 53103.
